Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Kyungpook mathematical journal
Journal Basic Information
Journal DOI :
Department of Mathematics, Kyungpook National University
Editor in Chief :
Volume & Issues
Volume 46, Issue 4 - Dec 2006
Volume 46, Issue 3 - Sep 2006
Volume 46, Issue 2 - Jun 2006
Volume 46, Issue 1 - Mar 2006
Selecting the target year
Permuting Tri-Derivations in Prime and Semi-Prime Gamma Rings
Ozden, Duran ; Ozturk, Mehmet Ali ; Jun, Young Bae ;
Kyungpook mathematical journal, volume 46, issue 2, 2006, Pages 153~167
We study permuting tri-derivations in
-rings and give an example.
On the Value Distribution of ff
Wang, Jian-Ping ;
Kyungpook mathematical journal, volume 46, issue 2, 2006, Pages 169~180
This paper proves the following results: Let
be a transcendental entire function, and let
be a positive integer. If
assumes every finite nonzero value infinitely often. Also the case when f is a transcendental meromorphic function has been considered and some results are obtained.
On Partitioning Ideals of Semirings
Gupta, Vishnu ; Chaudhari, Jayprakash Ninu ;
Kyungpook mathematical journal, volume 46, issue 2, 2006, Pages 181~184
We prove the following results: (1) Let R be a strongly euclidean semiring. Then an ideal A of
is a partitioning ideal if and only if it is a subtractive ideal. (2) A monic ideal M of R[
], where R is a strongly euclidean semiring, is a partitioning ideal if and only if it is a subtractive ideal.
Durrmyer Type Summation Integral Operators
Kumar, Niraj ;
Kyungpook mathematical journal, volume 46, issue 2, 2006, Pages 185~188
In the present paper, we give the applications of the optimum bound for Bernstein basis functions. It is noted that using the optimum bound the main results of Aniol and Taberska [Ann. Soc. Math. Pol. Seri, Commentat. Math., 30(1990), 9-17], [Approx. Theory and its Appl. 11:2(1995), 94-105] and V. Gupta [Soochow J. Math., 23(1)(1997) 115-118] can be improved which were not pointed out earlier.
The Semicontinuous Quasi-uniformity of a Frame
Ferreira, Maria Joao ; Picado, Jorge ;
Kyungpook mathematical journal, volume 46, issue 2, 2006, Pages 189~200
The semicontinuous quasi-uniformity is known to be one of the most important examples of transitive quasi-uniformities. The aim of this paper is to show that various facts in classical topology connected with the semicontinuous quasi-uniformity and semicontinuous real functions may be easily extended to pointfree topology via a construction introduced by the authors in a previous paper. Several consequences are derived.
Noor Iterations with Error for Non-Lipschitzian Mappings in Banach Spaces
Plubtieng, Somyot ; Wangkeeree, Rabian ;
Kyungpook mathematical journal, volume 46, issue 2, 2006, Pages 201~209
Suppose C is a nonempty closed convex subset of a real uniformly convex Banach space X. Let T :
be an asymptotically nonexpansive in the intermediate sense mapping. In this paper we introduced the three-step iterative sequence for such map with error members. Moreover, we prove that, if T is completely continuous then the our iterative sequence converges strongly to a fixed point of T.
On the Equivalance of Some Fixed Point Iterations
Ozdemir, Murat ; Akbulut, Sezgin ;
Kyungpook mathematical journal, volume 46, issue 2, 2006, Pages 211~217
In this paper, we have shown that the convergence of one-step, two-step and three-step iterations is equivalent, which are known as Mann, Ishikawa and Noor iteration procedures, for a special class of Lipschitzian operators defined in a closed, convex subset of an arbitrary Banach space.
Oscillation Criteria for Certain Nonlinear Differential Equations with Damping
Zheng, Zhaowen ; Zhu, Siming ;
Kyungpook mathematical journal, volume 46, issue 2, 2006, Pages 219~229
Using the integral average method, we establish some oscillation criteria for the nonlinear differential equation with damped term
, where the functions
are real-valued continuous functions defined on
Commutative Semigroups whose Proper Homomorphic Images are All of Smaller Cardinality
Tucci, Ralph P. ;
Kyungpook mathematical journal, volume 46, issue 2, 2006, Pages 231~233
We characterize those commutative semigroups S such that every non-isomorphic homomorphic image of S has smaller cardinality than S. We also characterize commutative groups with the same property.
On Applications of Weyl Fractional q-integral Operator to Generalized Basic Hypergeometric Functions
Yadav, Rajendra Kumar ; Purohit, Sunil Dutt ;
Kyungpook mathematical journal, volume 46, issue 2, 2006, Pages 235~245
Applications of Weyl fractional
-integral operator to various generalized basic hypergeometric functions including the basic analogue of Fox's H-function have been investigated in the present paper. Certain interesting special cases have also been deduced.
On Weakly Commutative Abundant Semigroups
Zhenlin, Gao ; Heli, Zuo ;
Kyungpook mathematical journal, volume 46, issue 2, 2006, Pages 247~253
(Left or Right) Weakly commutative semigroups are described. Relationships of weakly commutative semigroups and (l- or r-) Archimedean semigroups are discussed. The structure theorems of weakly commutative semigroups and weakly commutative abundant semigroups are shown.
General Linear Group over a Ring of Integers of Modulo k
Han, Juncheol ;
Kyungpook mathematical journal, volume 46, issue 2, 2006, Pages 255~260
be any positive integers, let
the ring of integers of modulo
the group of all
nonsingular matrices over
the order of
. In this paper,
can be computed by the following investigation: First, for any relatively prime positive integers
is isomorphic to
. Secondly, for any positive integer
and any prime
, and so
for the prime factorization of
Ideal Theory in Commutative A-semirings
Allen, Paul J. ; Neggers, Joseph ; Kim, Hee Sik ;
Kyungpook mathematical journal, volume 46, issue 2, 2006, Pages 261~271
In this paper, we investigate and characterize the class of A-semirings. A characterization of the Thierrin radical of a proper ideal of an A-semiring is given. Moreover, when P is a Q-ideal in the semiring R, it is shown that P is primary if and only if R/P is nilpotent.
Existence of Nonoscillatory Solution of Second Order Nonlinear Neutral Delay Equations
Lin, Shi-Zhong ; Qu, Ying ; Yu, Yuan-Hong ;
Kyungpook mathematical journal, volume 46, issue 2, 2006, Pages 273~284
In this paper, we study nonoscillatory solutions of a class of second order nonlinear neutral delay differential equations with positive and negative coefficients. Some sufficient conditions for existence of nonoscillatory solutions are obtained.
Negative Definite Functions on Hypercomplex Systems
Zabel, Ahmed M. ; Dehaish, Buthinah A. Bin ;
Kyungpook mathematical journal, volume 46, issue 2, 2006, Pages 285~295
We present a concept of negative definite functions on a commutative normal hypercomplex system
) with basis unity. Negative definite functions were studied in  and  for commutative groups and semigroups respectively. The definition of such functions on Q is a natural generalization of that defined on a commutative hypergroups.
Centroaffine Minimal Surfaces with Constant Curvature Metric
Fujioka, Atsushi ;
Kyungpook mathematical journal, volume 46, issue 2, 2006, Pages 297~305
We classify centroaffine minimal surfaces with constant curvature metric under some natural conditions on the cubic differentials.